# SDR IPXA2021030266322

- Difficulty date: February 12, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: AYB703512
- Condition: Cracked
- Location: Rt Bladder Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3BLADDER TANK RH SIDE FITTING CRACK AT STA. Y 1278.REMOVED,FABRICATED AND REPLACED CRACKED FITTING IAW SRM 51-33-01 AND 51-31-01 (MINOR).
